# SDR SWIA200820432

- Difficulty date: November 14, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 19,906 hours, 26,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5458 - OVERHEAD EMERGENCY LIGHT EXIT ROW 9 B AND C INOP.  RELAMPED.
